Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006 (2006), Article ID 96505, 12 pages
http://dx.doi.org/10.1155/DDNS/2006/96505

Minimum principle and controllability for multiparameter discrete inclusions via derived cones

Faculty of Mathematics and Informatics, University of Bucharest, Street Academiei 14, Bucharest 010014, Romania

Received 13 December 2005; Accepted 13 February 2006

Copyright © 2006 Aurelian Cernea. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-P. Aubin and H. Frankowska, Set-Valued Analysis, vol. 2 of Systems & Control: Foundations & Applications, Birkhäuser Boston, Massachusetts, 1990. View at Zentralblatt MATH · View at MathSciNet
  2. V. G. Boltyanskiĭ, Optimal Control of Discrete Systems, Izdat. “Nauka”, Moscow, 1973. View at MathSciNet
  3. A. Cernea, “Derived cones via relaxation for differential inclusions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 45, no. 1, pp. 77–91, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Cernea, “Local controllability of hyperbolic differential inclusions via derived cones,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 47, no. 1, pp. 21–31, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Cernea, “Controllability and maximum principle for discrete delay inclusions using derived cones,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 50, no. 1, pp. 19–29, 2005. View at Google Scholar · View at MathSciNet
  6. A. Cernea, “Derived cones to reachable sets of discrete inclusions,” submitted to Nonlinear Studies.
  7. A. Cernea and Ş. Miricǎ, “Derived cones to reachable sets of differential inclusions,” Mathematica (Cluj), vol. 40 (63), no. 1, pp. 35–62, 1998. View at Google Scholar · View at MathSciNet
  8. M. R. Hestenes, Calculus of Variations and Optimal Control Theory, John Wiley & Sons, New York, 1966. View at Zentralblatt MATH · View at MathSciNet
  9. B. Kaśkosz, “A maximum principle in relaxed controls,” Nonlinear Analysis, vol. 14, no. 4, pp. 357–367, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. N. Makhmudov, “Necessary conditions for problems of optimal control that are describable by differential inclusions with distributed parameters,” Soviet Mathematics. Doklady, vol. 38, no. 3, pp. 467–471, 1989. View at Google Scholar · View at MathSciNet
  11. Ş. Mirică, “New proof and some generalizations of the minimum principle in optimal control,” Journal of Optimization Theory and Applications, vol. 74, no. 3, pp. 487–508, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. D. Tuan and Y. Ishizuka, “On controllability and maximum principle for discrete inclusions,” Optimization, vol. 34, no. 4, pp. 293–316, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet